# SDR USAA2012033000012

- Difficulty date: March 29, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 71,557 hours, 32,276 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Computer
- Part number: 1663214301
- Part serial: B2555
- Condition: Faulted
- Location: Probe Heat
- Part time: 45,571 hours, 19,123 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORT FOR ECAM MESSAGE 'ANTI ICE L STAT AND R STAT' WITH TEMPORARY BURNING ELECTRICAL SMELL IN COCKPIT WHICH DISSIPATED QUICKLY (NO SMOKE).  MAINTENANCE REMOVED AND REPLACED THE NR 3 PROBE HEAT COMPUTER.
